# SDR DALA2024071907280

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 72,060 hours, 27,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Inoperative
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5923318) 2 EMERGENCY ESCAPE HATCH HANDLE LIGHTS INOPERATIVE. RELAMPED DISCREPANT EMERGENCY ESCAPE HATCH HANDLE LIGHTS PER B737 AMM 33-51.
